×

zbMATH — the first resource for mathematics

Ein Kontinuitätssatz für die Fortsetzung kohärenter analytischer Garben. (German) Zbl 0158.32902

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Andreotti, Théorèmes de dépendance algébrique sur les espaces complexes pseudoconcaves. Bull. Soc. Math. France91, 1–38 (1963). · Zbl 0113.06403
[2] A. Andreotti etH. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. Math. France90, 193–259 (1962). · Zbl 0106.05501
[3] N.Bourbaki, Espaces vectoriels topologiques, Chap. I, II. Paris 1953. · Zbl 0050.10703
[4] R.Godement, Topologie algébrique et théorie des faisceaux. Paris 1958. · Zbl 0080.16201
[5] H. Grauert, On Levi’s problem and the imbedding of real-analytic manifolds. Ann. of Math., II. Ser.68, 460–472 (1958). · Zbl 0108.07804
[6] H. Grauert, Charakterisierung der holomorph-vollständigen komplexen Räume. Math. Ann.129, 233–259 (1955). · Zbl 0064.32603
[7] H. Grauert undR. Remmert, Komplexe Räume. Math. Ann.136, 245–318 (1958). · Zbl 0087.29003
[8] D. G.Northcott, An introduction to homological algebra. Cambridge 1962. · Zbl 0106.25701
[9] R. Remmert undK. Stein, Über die wesentlichen Singularitäten analytischer Mengen. Math. Ann.126, 263–306 (1953). · Zbl 0051.06303
[10] W. Rothstein, Zur Theorie der analytischen Mannigfaltigkeiten im Raume vonn komplexen Veränderlichen. Math. Ann.129, 96–138 (1955). · Zbl 0064.08001
[11] W. Rothstein, Zur Theorie der analytischen Mannigfaltigkeiten im Raume vonn komplexen Veränderlichen. Die Fortsetzung analytischer Mengen in Gebieten mit analytischen Schlitzen. Math. Ann.133, 400–409 (1957). · Zbl 0084.07201
[12] G. Scheja, Riemannsche Hebbarkeitssätze fÜr Cohomologieklassen. Math. Ann.144, 345 bis 360 (1962). · Zbl 0112.38001
[13] G. Scheja, Fortsetzungssätze der komplex-analytischen Cohomologie und ihre algebraische Charakterisierung. Math. Ann157, 75–94 (1964). · Zbl 0136.20704
[14] J.-P.Serre, Deux théorèmes sur les applications complètement continues. Sem. Cartan, 6. ann. Nr. 16 (1953–54).
[15] V. Villani, Sulle varie nozioni di dimensione per un insieme analytico. Ann. Scuola Norm. Sup. Pisa, Ser. 3,17, 141–173 (1963). · Zbl 0125.38803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.